# SDR ABXA000113

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49162701N
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING IN KEEL AREA AT STA 675 AND LONGERON 29L WAS CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-4.
